# SDR UPS97824425

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558401
- Condition: Corroded
- Location: Bs 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, C-3 DOOR AFT TORQUE BOX SUPPORT FITTING AT FS 1228 BTWN LONG 32R AND 33R HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0 AND 51-01-20.
